hi, for the last few months i've had some discolored spots appearing on my neck nad shoulders, they don't bother me too much, however they only started out small only a couple on my neck now it goes down my neck nad on my shoulder and now its on the other side they sometimes dry out and get a little itchy but not too bad. a friend of mine says they kind of look like psorisis or exezema, is it possible to get these when i've never had them until now? i've been using over the counter hydrocortizone for it it helps with the dryness but it doesn't get rid of them, any ideas or what it could be and what i could get to help it?
Welcome to the MedHelp forum!
Actually your friend is right. Scaly rash could be due to atopic or contact dermatitis, psoriasis or even eczema. It can also be a fungal infection, Tinea versicolor.
Usually a skin specialist can diagnose by clinical examination. Otherwise, a skin biopsy may be ordered for confirmation. Please consult your PCP for primary examination followed by proper referral. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.